# SDR AALA972291

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Required Service
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SCL - FLT 2101 - LEFT GENERATOR DRIVE LIGHT FLICKERS WITHOUT ANY OTHER INDICATIONS.  SERVICED NR 1 ENGINE CSD TO PROPER LEVEL.  RUN-UP ENGINE OK.  AIRCRAFT OK FOR SERVICE.  (X)
